# SDR REXA2014052800540

- Difficulty date: May 28, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 22,345 hours, 19,810 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT OVERWING EMER EXIT FAILED FUNCTIONAL TEST.  CLEANED LATCH PINS & RECEPTACLES IAW AMM 51-26-00-110-801.  LUBRICATED LATCH PINS IAW TASK CARD 000-12-800-881.  ADJUSTED AFT LATCH PIN IAW CMM 52-21-02.  PERFORMED OPERATIONS CHECK IAW AMM 52-21-00-710-801, NO DEFECTS NOTED.
